# SDR SWIA202265538

- Difficulty date: April 9, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 14,193 hours, 8,018 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP18730120
- Condition: Scratched
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: RIGHT WINDSHIELD WIPER APPEARS TO BE SCRATCHING THE WINDSHIELD. / C: MCI / PERFORMED INSPECTION OF FO WINDSHIELD AND FOUND SCRATCH TO BE WITHIN LIMITS AT THIS TIME IN REF TO SRM 56-11-00, NO ACTION NEEDED     (C-CHECK RO 4/27/2022)    REPLACED RH WINDSHIELD. SEE CONTINUATION CARD FOR DETAILED STEPS PERFORMED. REF EMB 175 AMM 56-11-00.
